# SDR UHLA2008110700013

- Difficulty date: December 28, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 10,846 hours, 6,740 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW HAD A SLAT FAIL ON APPROACH AND DECLARED AN EMERGENCY.  THE ACFT LANDED WITHOUT INCIDENT.  MX RELEASED ELECTRONIC BRAKE AND CLEARED SF-ACE INHIBITS.  SI 278016 HAS BEEN WRITTEN TO REPLACE THE 3 / 4 SLAT HARNESS PART NRS 170-10231-401 LT AND 170-10232-401 RT.  THE ACFT IS SCHEDULED FOR THE HARNESS REPLACEMENT 12/31/2008.
